Year 2014, Volume 15, Issue 15, Pages 56 - 65 2014-06-01

NONLINEAR JORDAN HIGHER DERIVATIONS ON TRIANGULAR RINGS

Chunhui Xue [1] , Runling An [2] , Huiyuan Zhang [3]

172 280

Let T be a triangular ring. We say that a family of maps δ ={δn, δn : T → T , n ∈ N} is a Jordan higher derivable map (without assumption of additivity or continuity) if δn(AB + BA) = Pi+j=n[δi(A)δj (B) +δj (B)δi(A)] for all A, B ∈ T . In this paper, we show that every Jordan higher derivable map on a triangular ring is a higher derivation. As its application, we get that every Jordan higher derivable map on an irreducible CDCSL algebra or a nest algebra is a higher derivation, and new characterizations of higher derivations on these algebras are obtained.
Higher derivation, triangular rings, CDCSL algebras
Other ID JA85RF74KA
Journal Section Articles
Authors

Author: Chunhui Xue

Author: Runling An

Author: Huiyuan Zhang

Dates

Publication Date: June 1, 2014

Bibtex @ { ieja266237, journal = {International Electronic Journal of Algebra}, issn = {1306-6048}, eissn = {1306-6048}, address = {Abdullah HARMANCI}, year = {2014}, pages = {56 - 65}, doi = {10.24330/ieja.266237}, title = {NONLINEAR JORDAN HIGHER DERIVATIONS ON TRIANGULAR RINGS}, key = {cite}, author = {Xue, Chunhui and An, Runling and Zhang, Huiyuan} }
APA Xue, C , An, R , Zhang, H . (2014). NONLINEAR JORDAN HIGHER DERIVATIONS ON TRIANGULAR RINGS. International Electronic Journal of Algebra, 15 (15), 56-65. DOI: 10.24330/ieja.266237
MLA Xue, C , An, R , Zhang, H . "NONLINEAR JORDAN HIGHER DERIVATIONS ON TRIANGULAR RINGS". International Electronic Journal of Algebra 15 (2014): 56-65 <http://dergipark.org.tr/ieja/article/266237>
Chicago Xue, C , An, R , Zhang, H . "NONLINEAR JORDAN HIGHER DERIVATIONS ON TRIANGULAR RINGS". International Electronic Journal of Algebra 15 (2014): 56-65
RIS TY - JOUR T1 - NONLINEAR JORDAN HIGHER DERIVATIONS ON TRIANGULAR RINGS AU - Chunhui Xue , Runling An , Huiyuan Zhang Y1 - 2014 PY - 2014 N1 - doi: 10.24330/ieja.266237 DO - 10.24330/ieja.266237 T2 - International Electronic Journal of Algebra JF - Journal JO - JOR SP - 56 EP - 65 VL - 15 IS - 15 SN - 1306-6048-1306-6048 M3 - doi: 10.24330/ieja.266237 UR - https://doi.org/10.24330/ieja.266237 Y2 - 2019 ER -
EndNote %0 International Electronic Journal of Algebra NONLINEAR JORDAN HIGHER DERIVATIONS ON TRIANGULAR RINGS %A Chunhui Xue , Runling An , Huiyuan Zhang %T NONLINEAR JORDAN HIGHER DERIVATIONS ON TRIANGULAR RINGS %D 2014 %J International Electronic Journal of Algebra %P 1306-6048-1306-6048 %V 15 %N 15 %R doi: 10.24330/ieja.266237 %U 10.24330/ieja.266237
ISNAD Xue, Chunhui , An, Runling , Zhang, Huiyuan . "NONLINEAR JORDAN HIGHER DERIVATIONS ON TRIANGULAR RINGS". International Electronic Journal of Algebra 15 / 15 (June 2014): 56-65. https://doi.org/10.24330/ieja.266237
AMA Xue C , An R , Zhang H . NONLINEAR JORDAN HIGHER DERIVATIONS ON TRIANGULAR RINGS. IEJA. 2014; 15(15): 56-65.
Vancouver Xue C , An R , Zhang H . NONLINEAR JORDAN HIGHER DERIVATIONS ON TRIANGULAR RINGS. International Electronic Journal of Algebra. 2014; 15(15): 65-56.